# SDR SWAA2024112050760

- Difficulty date: October 19, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 61,316 hours, 36,632 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCB AFT-RH-LOWER BULKHEAD SUPPORT IS CORRODED; AT BS500D FROM LBL25 TO LBL53; WL 156/177 FCB AFT-LH-LOWER BULKHEAD SUPPORT IS CORRODED AT BS500D FROM LBL25 TO LBL53 WL 156/177<[01] REMOVED AND REPLACED LEFT RAIL AT FCB AT BS.500D LBL.33 /68 WL.156/177 IAW SRM 51-40-02 AND DWG# 143A7902 REV: -;[02] VERIFIED COMPLETION CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.
